# SDR ASAA0280135

- Difficulty date: April 10, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59364321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON LONGERON 28 AT FS 1097 TO 1113.  REPAIRED LONGERON 28 PER EA 5310-02078.  (M)
